EconPapers    
Economics at your fingertips  
 

Solving and estimating linearized DSGE models with VARMA shock processes and filtered data

Alexander Meyer-Gohde and Daniel Neuhoff

Economics Letters, 2015, vol. 133, issue C, 89-91

Abstract: We derive recursive solutions to linearized DSGE models with VARMA exogenous driving forces of arbitrary order without inflating the state vector. Representing the solution in the frequency domain, we calculate the likelihood of a sequence of observations from the model, as well as its nonrecursively filtered (e.g., Hodrick–Prescott or Baxter–King) variant straightforwardly.

Keywords: DSGE models; ARMA; VAR; Likelihood function (search for similar items in EconPapers)
JEL-codes: C51 C61 C63 E17 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176515002190
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:133:y:2015:i:c:p:89-91

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-09-13
Handle: RePEc:eee:ecolet:v:133:y:2015:i:c:p:89-91